The upper bound of the second-order modes of linear state-space systems

Shunsuke Koshita, Masahide Abe, Masayuki Kawamata

Research output: Contribution to journalConference article

2 Citations (Scopus)

Abstract

This paper describes the upper bound of the secondorder modes of linear state-space systems. With the help of the bounded-real Riccati equations and bilinear transformation, it is proved that the second-order modes of continuous-time or discrete-time systems are all bounded by the system gain. As an application of this theory, a new formula for evaluating minimum attainable value of coefficient sensitivity of digital filters is presented. This new formula shows the excellent performance of digital filters with minimum coefficient sensitivity structure.

Original languageEnglish
Article number1464751
Pages (from-to)968-971
Number of pages4
JournalProceedings - IEEE International Symposium on Circuits and Systems
DOIs
Publication statusPublished - 2005 Dec 1
EventIEEE International Symposium on Circuits and Systems 2005, ISCAS 2005 - Kobe, Japan
Duration: 2005 May 232005 May 26

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'The upper bound of the second-order modes of linear state-space systems'. Together they form a unique fingerprint.

  • Cite this